Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 119, Number 3
HTML articles powered by AMS MathViewer

On the distribution of the supremum for stochastic processes with interchangeable increments
Lajos Takács PDF
Trans. Amer. Math. Soc. 119 (1965), 367-379
Essential cluster sets
Ulysses Hunter PDF
Trans. Amer. Math. Soc. 119 (1965), 380-388
A formal solution of certain dual integral equations
Charles Fox PDF
Trans. Amer. Math. Soc. 119 (1965), 389-398
Two notes on locally Macaulay rings
Louis J. Ratliff PDF
Trans. Amer. Math. Soc. 119 (1965), 399-406
On the behavior of solutions of quasi-linear elliptic equations
Howard Jenkins PDF
Trans. Amer. Math. Soc. 119 (1965), 407-416
Continuous Stolz extensions and boundary functions
Larry E. Snyder PDF
Trans. Amer. Math. Soc. 119 (1965), 417-427
Spectral methods for a generalized probability theory
Stanley P. Gudder PDF
Trans. Amer. Math. Soc. 119 (1965), 428-442
On “essentially metrizable” spaces and on measurable functions with values in such spaces
Elias Zakon PDF
Trans. Amer. Math. Soc. 119 (1965), 443-453
Correction to a paper of R. H. Bruck
Richard Roth PDF
Trans. Amer. Math. Soc. 119 (1965), 454-456
Invariant eigendistributions on a semisimple Lie group
Harish-Chandra PDF
Trans. Amer. Math. Soc. 119 (1965), 457-508
On the spectra of semi-normal operators
C. R. Putnam PDF
Trans. Amer. Math. Soc. 119 (1965), 509-523
Potent rings
R. E. Johnson PDF
Trans. Amer. Math. Soc. 119 (1965), 524-534
An extension of the Denjoy-Carleman-Ahlfors theorem in subharmonic form
J. E. Skeath PDF
Trans. Amer. Math. Soc. 119 (1965), 535-551
Errata to: “Noncommutative unique factorization domains”
P. M. Cohn PDF
Trans. Amer. Math. Soc. 119 (1965), 552